# SDR HNAA0800309

- Difficulty date: October 24, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 41,462 hours, 45,673 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Shorted
- Location: Windshield
- Part time: 2,671 hours, 2,919 cycles
- Component: Windshield, Ppg
- Component part number: NP1579014
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT A BURNING ODOR WAS DETECTED IN THE COCKPIT.  UPON INVESTIGATION, THE L1 CONNECTOR ON THE CO-PILOTS WINDSHIELD WAS FOUND TO BE BURNT.  THE WINDSHIELD WAS REMOVED AND REPLACED AND OPS CHECKED GOOD.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.
